A companion for the Ostrowski and the generalized trapezoid inequalities

Full text for this resource is not available from the Research Repository.

Barnett, Neil S, Dragomir, Sever S and Gomm, Ian (2009) A companion for the Ostrowski and the generalized trapezoid inequalities. Mathematical and Computer Modelling, 50 (1-2). pp. 179-187. ISSN 0895-7177


A companion for the Ostrowski and the generalised trapezoid inequalites for various classes of functions, including functions of bounded variation, Lipschitzian, convex and absolutely continuous functions is established. Applications for weighted means are also given.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4140
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID17578. Ostrowski’s inequalities, Ostrowski type inequalities, generalised trapezoid inequality, functions of bounded variation, Lipschitzian functions, convex functions, absolutely continuous functions, trapezoid type inequalities
Citations in Scopus 32 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login